# SDR DALA2022052603667

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737
- Aircraft serial: 31967
- Aircraft time: 19,837 hours, 7,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8700134) DURING INSPECTION FOUND SEAT MOUNTED ROLE 28 TO 32 EMERGENCY LIGHTS INOP. REPLACED BATTERY PACK AT M02627 PER B737 AMM 33-51-07. OPS CHKS GOOD, A/C OK FOR SVC.
